I was on 100 mcg levothyroxine for years, recently Dr changed it to 112... I had a bad reaction, panic attacks, headaches, So now I was told to take 100 mcg Monday - Saturday then on Sunday cut the pill in half and take 1 &1/2 pills... so 100 + 50. Is this OK? I am worried about another panic attack
No responses have yet been posted. Add your response to this question.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor recently increased my dosage of Levothyroxine from 100 mcg to 175 mcg. What does this mean
Updated 1 Jan 2012 • 1 answer
Updated 24 Mar 2013 • 2 answers
My TSH tested at 6.9 so my dr put me on 25 mcg levothyroxine once a day. 3 weeks ago my TSH was .02?
Updated 4 Nov 2014 • 1 answer
Updated 12 Sep 2016 • 1 answer
I was on 100 mcg levothyroxine my endo changed the dose to 112 mcg now I'm having headaches every da
Updated 27 Jan 2017 • 1 answer